# SDR QXEA200700185

- Difficulty date: February 13, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 19,479 hours, 27,926 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 440-452
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - RIGHT INBOARD SEAT TRACK NR 8 HAS GOUGE IN CENTER OF TRACK AT STATION X440 TO X452.  REPAIRED IAW RD8-53-1339.
